MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 06870287001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was discarded.
 
Event or Problem Description
It was reported that the blood glucose monitor displayed results in mmol/l instead of mg/dl.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® AVIVA
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA CORPORATION
13000 south memorial parkway
na
huntsville AL 35803
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9362743
Report Number3011393376-2019-04301
Device Sequence Number2432261
Product Code NBW
UDI-Device Identifier00365702544109
UDI-Public00365702544109
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number06870287001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale